Calculus of Variations and Geometric Measure Theory

V. Magnani

Blow-up of regular submanifolds in Heisenberg groups and applications

created by magnani on 11 Jan 2012


Published Paper

Inserted: 11 jan 2012
Last Updated: 11 jan 2012

Journal: Cent. Eur. J. Math.
Volume: 4
Number: 1
Pages: 82-109
Year: 2006


We obtain a blow-up theorem for regular submanifolds in the Heisenberg group, where intrinsic dilations are used. Main consequence of this result is an explicit formula for the density of (p+1)-dimensional spherical Hausdor measure restricted to a p-dimensional submanifold with respect to the Riemannian surface measure. We explicitly compute this formula in some simple examples and we present a lower semicontinuity result for the spherical Hausdor measure with respect to the weak convergence of currents. Another application is the proof of an intrinsic coarea formula for vector-valued mappings on the Heisenberg group.

Keywords: Hausdorff measure, submanifolds, Heisenberg group, coarea formula